# SDR ASAA2024112554097

- Difficulty date: November 25, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 50,989 hours, 14,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Wrong Part
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LOWER EXIT SIGN @ 16A DOESN'T HAVE ARROW. GROUNDED - YES. REPLACED SIGN AT 16A AS NEEDED.
